MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE
Model Number 204.820
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient height reported as (b)(6).Additional product code: jds.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during an unknown orthopedic procedure on (b)(6) 2018, while being implanted in the distal humerus plate, the head of the cortex screw broke while being tightened.The head of the screw remains in the plate.Concomitant device: distal humerus plate (part unknown, lot unknown, quantity 1).This report is for one (1) 3.5mm cortex screw.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8007581
Report Number8030965-2018-57668
Device Sequence Number19158024
Product Code HWC
UDI-Device Identifier10886982146281
UDI-Public(01)10886982146281
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.820
Device Catalogue Number204.820
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/25/2018
Patient Sequence Number1
Patient Age37 YR
Patient Weight65